a week and a half ago I tappered off of effexor, took half the usual amount for the first week and then none at day 8(now I am switched to a taking 1 pill of welbutrin for one week, then after will start taking two pills of that a day). I have read that many people who are coming off of Effexor tapper over a much longer period of time, but this is what my doctors orders were & I did not question him.
Well now for the past 3 days I have been having many withdrawal symptoms. First it started with Irritableness, shakes, dizziness, swetting, worrying about what other people were doing or not doing at work, strange dreams, lightheadedness, loss of appetite, nausea and diarehea/gas. Today my main symptoms are diarehea/gas, some nausea, some dizziness. I start taking the full does of welbutrin in acouple of days. I was just wondering if anyone here has been trough this and had advice for me. I have read that fish oil helps, anything help for the stomach issues? Any advice on how to get trough these withdrawal symptoms would be greatly appreciated! I have been off of work the last 2 days luckily (was at work the first day of bad withdrawals unfortunatley) and now I go back to work the next 3 days, so its very important that I do anything I can to help me get trough these withdrawals. thank you